Is Pregabalin Really The Answer

Is Pregabalin  Really The Answer

About 3 years ago I treated myself to a lower face lift in Thailand. All went well with the surgery and I came home a happy person until about 3 months later I started getting severe problems with my lower jaw . To cut a very long story short ,after seeing a max facial specialist several time and getting an MRI scan the best anybody could come up with was either some sort of nerve damage or evan a tmj problem that was eventually ruled out .. They tried a lot of duferant drugs on me Amytriptaline Nortryptoline.Gabypentin,and eventually Pregabalin . .Pregablin after increasing the dose to 2x200 mg a day seemed to block the pain and despite being refered to a pain clinic at my local hospital I stuck with what I was taking and over the next few months things got a lot better . The only real problems started to be the drowsiness every day and the constant tiredness all the while coulpled with what didant seem evident straight a way a massive weight gain . After using a set of scales I nearly died when I saw my weight had crept upto close on 15 stone ,I used to be around 12 stone . Anyway back to the story . A couple of months back I noticed that the problems with my lower face were starting to reacure again and gradually the discomfort was coming back . Anyway I now am back to wear I started over a year ago and also have this weight problem that's so bad ive had to go out and buy bigger clothes . Other drugs have been mentioned such as Duloxine and im thinking again this is yet anoth ant depressant being used to treat pain and wonder after reading the posts on thiese forums about more side effects .

I cant help but feel that a little more investigation as to what the problem really is would be more beneficial than just popping drugs for months on end with their side effects . Right now im looking to poosibly try and get back into the pain clinic wich might prove difficult because its by special invite only by the max facial surgeon .................wondering wear to go ?????

Last edited by

2 Replies

  • Hi pinkbutterfly1000

    I am so sorry to read of the suffering and misery that you have endured as a result of your surgery, and I genuinely hope that you can find some resolution and relief to this agony.

    I was wondering if you also had Fibromyalgia? As we are basically a Fibro forum? You may find more of an appropriate response from members with more experience in this area on a different forum? I have pasted you two links below to other forums whereby you may find a greater response?

    I sincerely want to wish you all the best of luck with finding the answers that you desire and deserve.

    Al my hopes and dreams for you

    Ken x

  • Hi Ken

    Thank you for your reply

    I think the reason I probably ended up on here was because of the mention of the drug Pregablin ,Lyrica.

    This drug on many sites has either been hailed as a wonder drug of a nightmere to get off if with really bad withdrawl symptoms.

    Thank you Ken anyway

    My best regards


You may also like...